EXACTECH, INC. TRULIANT, ACTIVIT-E; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Back to Search Results |
| Catalog Number |
02-023-02-0035 |
| Medical Device Problem Codes |
Patient-Device Incompatibility (2682); Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
Joint Dislocation (2374)
| Date of Event |
03/06/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
D10: 02-020-13-0230 - truliant cr cem fem cr cem left sz 3, (b)(6); 02-022-45-3035 - truliant tray, cem sz 3f/3.5t (b)(6); 02-024-51-3011 - activite trlnt crc insrt size 3, 11mm (b)(6); 201-78-89 - 3" drill bit, mod.Hex 2 pack (b)(6); should additional relevant information be obtained, a follow-up mdr will be submitted accordingly.
Event or Problem Description
It was reported that a 72 y) female patient, who had a left tka, underwent a revision procedure.The patella was not tracking properly.There were no device breakages or surgical delays during the procedure.The patient was last known to be in stable condition following the event.No further information.